# SDR QXEA200501320

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110522
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE STATION 280 BULKHEAD HAS CORROSION AT RBL 11 TO RBL 15 AND WL 72.  REMOVED CORROSION IAW REO 670-53-11-052 REV "A" REPAIR NR 1.  REPLACED RT LOWER BULKHEAD WEB IAW REO 670-53-11-052 REV "A" REPAIR NR 2.  AREA REMOVED WAS .029".
